MathSciNet Relay Station
MathSciNet bibliographic data
MR443045 60F05 (62G99)
Tusnády, G. A remark on the approximation of the sample $DF$ in the multidimensional case. Period. Math. Hungar. 8 (1977), no. 1, 53–55.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement